# SDR FDEA2019100752449

- Difficulty date: October 5, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,  WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND CORRODED.  CORROSION REWORKED AND FOUND WITHIN LIMITS IAW CMM 57-44-07.  A REPAIR BUSHING WAS FABRICATED AND INSTALLED IAW CMM 57-44-07, AND EA 1-5750-T0330906 A,  PART 1, STEP 1, F(1), AND STEP 1 F(3).   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
